Some congruences for Apery numbers. (English) Zbl 0482.10003


11A07 Congruences; primitive roots; residue systems
11B37 Recurrences


Zbl 0428.10008
Full Text: DOI


[1] Carlitz, L., The coefficients of the reciprocal of J0(x), Arch. mat., 6, 121-127, (1955) · Zbl 0064.06502
[2] Chowla, S.; Cowles, J.; Cowles, M., Congruence properties of apéry numbers, J. number theory, 12, 188-190, (1980) · Zbl 0428.10008
[3] Cowles, J., Some congruence properties of three well-known sequences: two notes, J. number theory, 12, 84-86, (1980) · Zbl 0425.10033
[4] Hardy, G.H.; Wright, E.M., ()
[5] Kazandzidis, G.S., Congruences on the binomial coefficients, Bull. soc. math. grèce (N.S.), 9, 1-12, (1968) · Zbl 0179.06601
[6] Lucas, E., Sur LES congruences des nombres eulériens et des coefficients différentiels des fonctions trigonométriques, suivant un module premier, Bull. soc. math. de France, 6, 49-54, (1878) · JFM 10.0139.04
[7] van der Poorten, A., A proof that Euler missed … apéry’s proof of the irrationality of ζ(3). an informal report, Math. intelligencer, 1, 195-203, (1979) · Zbl 0409.10028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.